# SDR ZW0A0208401

- Difficulty date: August 11, 2002
- Submitted: August 12, 2002
- Operation: Air carrier
- Aircraft: N691LF
- Make and model: Boeing 767-300
- Aircraft serial: 25137
- Aircraft time: 48,305 hours, 8,061 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE INOPERATIVE ON THE LEFT SIDE OF THE CABIN AT SECTION 5-6 AND RT SIDE SECTION 3-6.  FOUND BROKEN WIRE AND SPLICED SAME.
